# SDR COMA9610049

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 12018503614
- Condition: Delaminated
- Location: Rt Te Flap
- Part time: 17,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD WING FLAP IS DELAMINATING ON THE TRAILING EDGE.  REPAIRED FLAP.  PART TOTAL CYCLES, 20,031.
